MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular

Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular
Model Number CNWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Uveitis (2122); Visual Disturbances (2140); Eye Irritation (4803)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient experienced an inflammatory reaction approximately one week after implantation, with inability of the iris to dilate normally, accompanied by photophobia and discomfort when transitioning from light to dark environments and vice versa.The reaction was diagnosed by the treating physician as iritis and was managed with anti-inflammatory treatment.The surgeon suspected a potential issue related to the lens material and requested further investigation.Additional information has been requested and received stating that that anti-inflammatory treatment, including a fluoroquinolone antibiotic plus corticosteroid, a non-steroidal anti-inflammatory drug, and a corticosteroid (glucocorticoid).No explantation procedure was performed.The patient had not returned for a follow-up visit, as the patient chose to continue care with another healthcare professional.No information was available regarding the patient¿s current condition.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Trifocal Hydrophobic Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50932707
Report Number9612169-2026-02230
Device Sequence Number21209553
Product Code MFK
UDI-Device Identifier00380652408172
UDI-Public(01)00380652408172(17)290521(11)250523(10)26042528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.225
Device Lot Number26042528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/23/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured05/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EyeFill 2% B&L; MONARCH II IOL Delivery System, Injector; MONARCH III IOL Delivery System, Cartridge D; OcuCoat 2% B&L
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown